# SDR SWAA2022092948073

- Difficulty date: August 30, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK ADJUSTMENT OF RIGHT OB FLAP DUE TO 2ND FROM I/B AFT FLAP TRACK FWD END CONTACTED FRONT SPAR AND CRACKED / BROKE PIECE OUT OF WEB. / [01] REMOVED RIGHT WING OB AFT FLAP AS PER AMM27-51-22-000--801;[02] REMOVED RIGHT OB AFT FLAP TRACK 4 AND 3 AS PER B737 AMM 27-51-26-000-801.;[03] REMOVED RIGHT OB AFT FLAP TRACK 1 AND 2 AS PER B737 AMM 27-51-26-000-801.;[04] VERIFIED 1-3.;[05] WRONG P/N TRACK FOUND TO BE INSTALLED ON R/H O/B FLAP ASSY POSITION #3. THE TRACK FOUND HAD A P/N 113A3943-1 . THE CORRECT P/N FOR A TRACK IN POSITION #3 IS 113A3942-1 REF IPC 27-51-26-01;[06] RECEIVED NEW TRACK FOR #3 POSITION ON THE R/H O/B MAIN FLAP (PARTS TRANSACTION);[07] CORRECTION :WRONG P/N TRACK FOUND ON R/H O/B FLAP ASSY POSITION #3. THE TRACK FOUND HAD A P/N 113A3943-1 . THE CORRECT P/N FOR A TRACK IN POSITION #3 IS 113A3942-1 REF IPC 27-51-26-01;[12] INSTALLED R/H O/B FLAP; AFT FLAP TRACKS #'S 1;2;3;4 REF AMM27-51-26-400-801 FROM STEP 3. UP TO AND INCLUDING STEP 3.E.(2)(H) PENDING LOCKWIRE;[13] (RII) VERIFIED STEP #12; LOCKWIRE PENDING.;[14] (RII) OK TO INSTALL O/B AFT FLAP ASSY.;[15] INSTALLED RH OB AFT FLAP. UP TO F.(5)(G); PENDING ADJUSTMENT. REF B737 AMM 27-51-22-400-801. TORQUE WRENCH USED B/C 169678 DUE 26-JUL-23.[25] CLOSING STATEMENT: REMOVED R/H O/B AFT FLAP TRACKS FROM OLD FLAP REPLACED FLAP TRACK #3 INSTALLED FLAP TRACKS ON NEW FLAP REF AMM 27-51-26-400-801 ADJUSTMENT AND OPS CHECK NORMAL.;[26] FINAL INSPECTION; WORK PERFORMED.
